# SDR SABA960003

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742CC
- Make and model: Stbros SD360
- Aircraft serial: SH3742
- Engine: Pwa PT6A67R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Nr 1 Engine
- Part time: 14,491 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT/OAJ - FLT 5006 - ON 2-13-96, HAD ROTATED AND JUST SELECTED GEAR UP WHEN NR 1 ENGINE PRODUCED 'LOUD BOOM' AND SHUT ITSELF DOWN.  CAPTAIN DECLARED EMERGENCY, PERFORMED EMERG CHECKLIST ITEMS, AND RETURNED TO FIELD FOR UNEVENTFUL LANDING. AFTER PASSENGERS DEPLANED, MX INSPECTED NR 1 ENGINE.  OIL FOUND AROUND INTAKE AREA.  OIL FILTER WAS PULLED AND FND CONTAMINATED WITH FINE METAL PARTICLES.  COMPRESSOR SCREEN PULLED AND COMPRESSOR COULD NOT BE TURNED BY HAND.  BASED ON THESE FINDINGS, DECISION MADE TO REPLACE ENGINE.  NO ENGINE IN STOCK, ONE ORDERED AOG.  ACFT CURRENTLY IN HANGAR WITH NR 1 ENGINE REMOVED AWAITING ARRIVAL OF A SERVICEABLE ENGINE.  (X)
